About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 495202, 19 pages
http://dx.doi.org/10.1155/2012/495202
Research Article

A Time-Space Collocation Spectral Approximation for a Class of Time Fractional Differential Equations

Department of Mathematics, School of Sciences, South China University of Technology, Guangzhou 510641, China

Received 22 May 2012; Revised 26 July 2012; Accepted 29 July 2012

Academic Editor: Fawang Liu

Copyright © 2012 Fenghui Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fenghui Huang, “A Time-Space Collocation Spectral Approximation for a Class of Time Fractional Differential Equations,” International Journal of Differential Equations, vol. 2012, Article ID 495202, 19 pages, 2012. doi:10.1155/2012/495202